# SDR AALA202512034907

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 69,244 hours, 28,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERWING EXIT SIGN ON THE RIGHT SIDE ROW 17DEF DAMAGED. REMOVED AND REPLACED OVERWING EXIT SIGN LIGHT ASSEMBLY ON RIGHT SIDE ROW 17DEF. OPERATIONAL CHECK GOOD. PER AMM 33-561-11.
